# SDR DLL13960193

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BULKHEAD SPLICE STRAP AT FS 1363 LBL 42.5 WAS FOUND    CRACKED.  THE SUBJECT STRAP IS M/F 0.100 7075-T6 CLAD.  ACCOMPLISHED REPAIRS PER DL ERA 272789-14AD.
